Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

5 month old developed rash around mouth, nose and eyes. Used aquaphor, no help. Solution ?

hi - my 5 month old baby has developed a rash around his mouth, nose & eyes (small pimple like bumps). He has had it for about a month now... currently on formula (was with neosure, then switched to prosobee (soy)), but that hasn t changed anything. the rash tends to go away over night and is gone in the morning, but throughout the day breaks back out again and by night is terrible. any solutions? i have been using aquaphor, but not improving.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  547
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
welcome to Healthcare Magic Forum,
This doesnt seem like a big problem. Can very well be an allergic rash to something which you need to find out yourself or it can just be a non specific rash. Instead of trying out different things, its wise you consult a pediatrician. Takecare.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor